# SDR A6WA2013083041177

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 29,328 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 718-759
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE, REF 240056-1, AFT FUSELAGE LOWER SKIN SCRATCHED FROM AEB DOOR TOWARD TAIL.  REPAIR IAW STS EA 15-2013-377 & IN LIMITS 718-734.
